Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Commutation of variation and dual projection

Author: David Neal
Journal: Proc. Amer. Math. Soc. 123 (1995), 1591-1595
MSC: Primary 60G07; Secondary 60G57
MathSciNet review: 1242100
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a raw process of integrable variation V, taking values in a Banach space E having the Radon-Nikodyn property, the variation of the predictable (optional) dual projection is the predictable (optional) dual projection of the variation. An analogous result holds for the associated stochastic measures. The result is applied to the stochastic integral of a real, optional process H with respect to V when V is adapted.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G07, 60G57

Retrieve articles in all journals with MSC: 60G07, 60G57

Additional Information

Keywords: Dual projections, variation, stochastic measures, optional stochastic integral
Article copyright: © Copyright 1995 American Mathematical Society